Couldn't find what you looking for?

TRY OUR SEARCH!

I have just run across this forum and i am glad I did. Could someone just please help me as far as what I need to do. I am trying my hardest to come off Lortab. Been using for a few years now. I actually get a prescription which lasts a very short time, then I am actually out purchasing till my next month's appointment. I am through, I want no more of this stuff, but my question is...should I taper off or hit it cold turkey? What would be my best option? It has been actually 30 hours since I have had about 30 mg. of the stuff. I am hurting as I type and I am not for sure if this is real pain, (the reason I take Lortab) or is this withdrawal pain? Thanks in advance for someone's response.

Loading...

Lotrtab is a narcotic pain reliever and this means that you are physically addicted to it and that withdrawal is going to be very painful and hard if you were just to stop taking it completely all of the sudden. The problem with going cold turkey with this kind of drug is that withdrawal is going to be very tough and it will probably force you to take some again but because your tolerance has changed you can easily overdose. So tapering off is the way to go. Usually you should start by reducing the daily dosage by 25% every two days. Good luck!
Reply

Loading...

I am in the exact same position and have been wondering that myself. i already started weaning down the past week but am cold turkey now for about 28 hours. The only thing getting me through is valium. would really like an answer rather to quit cold turkey or continue to slack off. Hang in there and remember imodium. Hope we get a response to our questions.
Reply

Loading...